Top answers from doctors based on your search:
i always feel like i need to cough what could be causing this symptom
A 41-year-old member asked:
20 years experience Pediatrics
A number of issues: Chronic cough can be due to lung disease, acid reflux, allergy/sinusitis with post nasal, or even be habitual. One important point is when the cough b ... Read More
29 years experience Internal Medicine
Possibilities...: A strong possibility is post-nasal drip which can cause a "tickle" in the back of your throat precipitating cough. Other possibilities include broncho ... Read More
A 36-year-old female asked:
36 years experience Pulmonary Critical Care
COPD?: She may have copd. Cxr and pfts are very useful. Most patients need anti inflammatory medications such as inhaled steroids. Spiriva is often quite use ... Read More
A 17-year-old female asked:
Specializes in Cardiology
Beta blocker cough: propranolol is a nonselective beta blocker - it can cause bronchospasm and wheezing which you are feeling as a cough. You should see your doctor to ad ... Read More
A 25-year-old male asked:
30 years experience Internal Medicine
CHF: Treatment of congestive heart failure is complex. One of the most important medications is an ace inhibitor to improve the cardiac function. Although ... Read More
A 43-year-old member asked:
Specializes in General Practice
Less likely: more likely to be sinus, allergic etiology ? Try anti-histamines on an ongoing basis?
A 48-year-old member asked:
57 years experience Family Medicine
Allergies/cold/bronc: You can get cough due to other infections like common cold, allergies, pnumonia, bronchitis, smoking etc.Cough is not always caused by flu.
A 30-year-old female asked:
39 years experience ENT and Head and Neck Surgery
Yes: The dust as an irritant can cause cough.
A 38-year-old member asked:
20 years experience Pulmonology
4 most common: Gerd, medications, asthma, allergic rhinitis/postnasal drip.
A 20-year-old male asked:
24 years experience Family Medicine
OK to stop: Cough medicines are only for symptoms so if your cough is better, you can stop the cough medication. If you were given an antibiotic on the other hand ... Read More
A member asked:
18 years experience ENT and Head and Neck Surgery
URI: Might be suggestive of an upper respiratory infection. Check with your doctor to make sure you don't need antibiotics!
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month